# SDR NACA2018031400001

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 79,120 hours, 62,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK FOUND ON RIGHT SIDE FUSELAGE S16R AND BS445 (VERIFIED WITH HFEC). DAMAGE REMOVED, DOUBLER INSTALLED REF SRM 53-30-3, FIG 48, REV SEP 2016. DETAIL XI AND III, PROCEDURE VII.
